# SDR CALA2023012000164

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757324
- Aircraft serial: 32586
- Aircraft time: 57,768 hours, 17,095 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Lt Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT HYD QTY EICAS C,  LEFT HYDRAULIC RESERVOIR QUANTITY IS LOW,  HYD AUTO EVEN T RAN CHKLIST IAW QRH. AFT ER SECURING BOTH L PUMPS  RUDDER RATIO DISPLAYED. QTY SLOWLY RETURNED NORMAL & LANDING WITH ALL MESSAGES & INDICATIONS RETURNING TO NORMAL. CREW STATED LT HYD QTY DROPPED TO .37 WITH RF INDICATION. FOLLOWED QRH TURNED OFF LT ENG & LT ELEC HYD PUMPS AND LT YAW DAMP. LT QTY INDICATION SLOWLY RETURNED TO NORMAL .90. CREW TURNED PUMPS BACK ON FOR APPROACH IAW FIM 29-33 FAULT TREE 803.  REPLACED LT HYD RESERVOIR 99-2936-9-9002,   QTY TRANSMITTER IAW AMM 29-33-01.   OPS CHECKED SYS WITH NO DEFECTS OR PARTS USED.
